| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 3, 2009, no. 25-28


G. K. Yang
      Smooth wavelet transforms of distributions and random fields
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 25-28, 1207-1220.

M. Terbeche, B. O. Oluyede
      On Fourier parabolic and wave equations
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 25-28, 1221-1228.

M. Terbeche, B. O. Oluyede
      Establishment of weak conditions for Darboux-Goursat-Beudon theorem
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 25-28, 1229-1237.

A. A. Zafar, L. Ali
      Generalization of Reich's fixed point theorem
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 25-28, 1239-1243.

Shaini Pulickakunnel, N. Singh
      On the convergence of three-step iterations in the class of Zamfirescu operators
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 25-28, 1245-1249.

J. Kaur, S. S. Bhatia
      The extension of the theorem of J. W. Garrett, C. S. Rees and C. V. Stanojevic from one dimension to two dimension
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 25-28, 1251-1257.

A. Pushpalatha, E. Suba
      Strongly generalized closed sets in minimal structures
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 25-28, 1259-1263.

B. Samet
      A fixed point theorem in a generalized metric space for mappings satisfying a contractive condition of integral type
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 25-28, 1265-1271.

R. Mullen
      An A^1 function that is not in Lip \alpha for any positive \alpha
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 25-28, 1273-1276.

A. Gupta, B. S. Komal
      Generalized integral operators on function spaces
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 25-28, 1277-1282.

A. Gupta, B. S. Komal
      Weighted composite integral operators
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 25-28, 1283-1293.

M. Anwar, S. Hussain, J. Pecaric
      Some inequalities for Csiszar-divergence measures
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 25-28, 1295-1304.

T. Laokul, B. Panyanak
      Approximating fixed points of nonexpansive mappings in CAT(0) spaces
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 25-28, 1305-1315.

Yang Fan, DunGang Li
      Identifying the heat source for the heat equation with convection term
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 25-28, 1317-1323.

D. Banerjee, S. Jana
      Defects of relative iteration of entire functions
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 25-28, 1325-1330.

S. Latha, L. Dileep
      Neighborhood properties of generalized Ruscheweyh type analytic functions
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 25-28, 1331-1338.

M. Gangopadhyay, M. Saha, A. P. Baisnab
      Fixed point theorems for a class of mappings in a 2-Banach space
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 25-28, 1339-1347.

M. K. Gupta, Rajneesh
      Fuzzy \gamma-I-open sets and a new decomposition of fuzzy semi-I-continuity via fuzzy ideals
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 25-28, 1349-1357.

A. Hamlaoui, S. Boutaba
      Asymptotic waves for a non linear system
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 25-28, 1359-1367.

J. F. Rosenblueth
      Equality-inequality mixed constraints in optimal control
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 25-28, 1369-1387.

B. D. Pant, S. Chauhan
      Common fixed point theorems for semicompatible mappings using implicit relation
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 25-28, 1389-1398.

K. V. V. Seshagiri Rao, P. V. H. S. Sai Kumar
      Existence of positive solutions of a class of neutral delay differential equations of second order
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 25-28, 1399-1404.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |